Classification of the Associativity Equations with A First-Order Hamiltonian Operatorстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 26 декабря 2018 г.

Работа с статьей


[1] Mokhov O. I., Pavlenko N. A. Classification of the associativity equations with a first-order hamiltonian operator // Theoretical and Mathematical Physics. — 2018. — Vol. 197, no. 1. — P. 1501–1513. We study the Hamiltonian geometry of systems of hydrodynamic type that are equivalent to the associativity equations in the case of three primary fields and obtain the complete classification of the associativity equations with respect to the existence of a first-order Dubrovin–Novikov Hamiltonian structure. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть